# SDR 9722319948

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAITNENANCE INSPECTION, FOUND EMERGENCY LIGHTS BETWEEN ROWS 5 THROUGH 7 INOPERATIVE.  REPLACED BLOWN FUSE, OPERATIONAL CHECK NORMAL.
